# SDR DL767981766

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102DA
- Make and model: Boeing 767232
- Aircraft serial: 22214
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHT ON SEAT 25F INOP.  REPLACED LIGHT ASSY, CKS GOOD.
